# SDR ASOA20140327054H

- Difficulty date: March 27, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 21,758 hours, 13,334 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 23092027005
- Part serial: 1018656005
- Condition: Broken
- Location: Rt Mlg
- Part time: 21,758 hours, 13,334 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THEY HEARD A LOUD SOUND ON GEAR EXTENSION, AND AFTER LANDING WITHOUT INCIDENT, FOUND THE ACTUATOR ASSY ON THE RML GEAR TO BE BROKEN. MAINTENANCE INSPECTED THE ACFT AND R & R THE RMLG LEG AND MANEUVERING ACTUATOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
